# SDR DALA2023032002073

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON RH SIDEPLATE PLANEL (UPPER/ LOWER SURFACES) BTW STA 1310-1380 AT AFT CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00272: RH SIDEPLATE PLANEL BTW STA 1310-1380 AT AFT CARGO COMPT. (C2) WAS REPLACED PER B-757- 200 SRM. (2675675)
